I cannot stay up longer than two hours after taking this medicine with dinner. My meager social life suffers because I simply cannot keep up with my peers who, generally, all are up past 9pm.
Might want to take with food at bedtime instead of with dinner.
You don't say how long you have been taking this medication but also it takes time to adjust to the side effects and more so if this is a new medication the side effects can last a few weeks but it does get better.Plus do as Laurie has said.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why do I feel tired taking 40 mg of Latuda. It has been 3 weeks that I've been taking this amount. E
Updated 4 Jun 2014 • 1 answer
Updated 24 Jul 2014 • 2 answers
Updated 4 Jun 2015 • 1 answer
Updated 4 Jan 2016 • 2 answers
I got off Latuda a bit ago,and It worked amazingly for my bipolar 2,I had to get off of it because i
Updated 4 Nov 2016 • 1 answer